MathSciNet Relay Station
MathSciNet bibliographic data
MR1297524 (95m:30059) 30F35 (30F40 53C22)
Fernández, J. L.; Melián, M. V. Bounded geodesics of Riemann surfaces and hyperbolic manifolds. Trans. Amer. Math. Soc. 347 (1995), no. 9, 3533–3549.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement